MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80075
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/15/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user-reported separation issue was confirmed.A supplier corrective action request (scar-006) had been issued to address this issue.The complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on (b)(4) 2016.Zyno medical submitted an e-mdr (3006575795-2016-00118_complaint (b)(4)) on 10/26/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The customer reported that "the tubing came off the drip chamber", and "fortunately there was water in the bag which went everywhere when the tubing came off and not chemo".No patient was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6247823
Report Number3006575795-2016-00118
Device Sequence Number16513304
Product Code FPA
UDI-Device Identifier00814371020136
UDI-Public00814371020136
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80075
Device Lot Number57065KS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2013
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2013
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1